MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 07251068190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for four patient samples tested with elecsys pth on a cobas e 801 analytical unit.No questionable results were reported outside of the laboratory.The first sample initially resulted in a pth value of 7.05 pg/ml and it repeated as 39.4 pg/ml.The second sample initially resulted in a pth value of 7.17 pg/ml and it repeated as 26.6 pg/ml.The third sample initially resulted in a pth value of 7.42 pg/ml and it repeated as 192 pg/ml.The fourth sample initially resulted in a pth value of 7.16 pg/ml and it repeated as 32.2 pg/ml.The repeat values were more in line with the previous results of the patients.
 
Additional Manufacturer Narrative
The serial number of the cobas e 801 analytical unit is (b)(6).
 
Additional Manufacturer Narrative
Calibration and controls were acceptable on the day of the event.No reagent issue is present.The field service engineer performed annual preventive maintenance on the analyzer.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17435967
Report Number1823260-2023-02499
Device Sequence Number18387160
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number07251068190
Device Lot Number70634601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown